# SDR UPS00833869

- Difficulty date: September 1, 2000
- Submitted: October 9, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- Aircraft time: 64,943 hours, 24,058 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, CORROSION IN FASTENER HOLE THROUGH FUSELAGE SKIN STA 1030 L23R.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS IAW DC8 SRM 53-2-0 MAT ID FOR EXTERNAL DOUBLER .140 7075-T6 PO 283708 MAT ID FOR FINGER DOUBLER .050 7075-T6 PO 332573 IAW DC8 SRM 53-4-1 & 53-2-1.  FABED DOUBLER AND FINGER DOUBLER IAW DC8 SRM 53.  ALODINED AND PRIMED DOUBLERS IAW DC8 SRM 51-1-21 AND 51-1-20D.
